# SDR SWAA2023020788664

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA MOPSIL BS947+7-BS986+10 RBL55<[01] VERIFIED THE APPLICABILITY OF SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1;[02] REMOVED CORROSION ON AFT WET AREA MOP SILL BS 947+7 - 986 + 10 RBL 55 WL 208 ON AN AREAS OF 42.0'X2.0' IAW SRM 51-10-02 ; ORIGINAL THICKNESS IS 0.080' IAW SRM 53-70-15-0I-1;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.068' ADJACENT TO 0.080'.  EQUIP USED:  -EPOCH 650 ID: ATS2031 CAL DUE: 03/23;[05] ORIGINAL MATERIAL THICKNESS OF L/H AFT MOPSIL 0.080' REMAINING THICKNESS 0.068' FOUND TO BE OUT OF LIMIT IAW SRM 53-70-15-1A-1; DET.4D(2A); FIG 103-D;[06] VERIFIED CORRECTIVE ACTION #5.;[07] REMOVED AFT RH MOP SILL BS 887+8 TO BS 1016 RBL 55 IAW SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW MOP SILL IAW SRM 51-40-05-0G-0 AND DRAWING#147A8501.;[09] VERIFIED CORRECTIVE ACTION #8;[10] OK TO INSTALL AFT WET AREA R/H MOP SILL;[11] VERIFIED CORRECTIVE ACTION STEP 10. VERIFIED OK TO INSTALL.;[12] INSTALLED ASD MOPSILL IAW SRM 51-40-02 AND IAW DWG#147A8501;[13] UPDATED MORE INSTALLATION DWG FOR ITEM 12 ABOVE: INSTALLED PER DWG#147A0060 AND PER DWG#147A0000;[14] VERIFIED CORRECTIVE ACTION ITEM 13.;[15] UPDATED THE MEASUREMENTS TABLE...JOB COMPLETED;[16] VERIFIED MEASUREMENT TABLE JOB COMPLETE
